A linear chemical cycle and oscillations

Citation
J. Suzuki et A. Morita, A linear chemical cycle and oscillations, J PHYS CH A, 105(31), 2001, pp. 7321-7325
Citations number
3
Language
INGLESE
art.tipo
Letter
Categorie Soggetti
Physical Chemistry/Chemical Physics
Journal title
JOURNAL OF PHYSICAL CHEMISTRY A
ISSN journal
1089-5639 → ACNP
Volume
105
Issue
31
Year of publication
2001
Pages
7321 - 7325
Database
ISI
SICI code
1089-5639(20010809)105:31<7321:ALCCAO>2.0.ZU;2-2
Abstract
We have found that for a simple first-order successive irreversible cyclic reaction, there exist oscillations in time for the concentrations of chemic al species for a certain range in the number of reaction steps. If the step s are too small or too large, we do not obtain the oscillations, which has been thought to be the case previously.